Please use this identifier to cite or link to this item:
Title: On theorems of beurling and hardy for the euclidean motion group
Authors: Sarkar, Rudra P
Thangavelu, S
Keywords: Beurling's theorems
Handy's theorem
Motion group
Issue Date: 2005
Citation: Tohoku Math Journals, v.57, p.335-351
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
on theorems of beurling and hardy.pdf691.72 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.